# SDR 0202149975

- Difficulty date: June 27, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- Aircraft time: 81,096 hours, 84,700 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in Atl, corrosion was found in the upper flange of the center wing upper skin cap. The cap is located at sta 681. The corrosion was blended out and at one location was determined to be out of limit. Repaired per EA 99-190519.
